arrow
Volume 16, Number 5
Previous Issue Next Issue

Zhongci Shi & Zhenghui Xie

J. Comp. Math., 16 (1998), pp. 385-394.

Preview Full PDF 1668 18291 Abstract

Hui Feng & Longjun Shen

J. Comp. Math., 16 (1998), pp. 395-402.

Preview Full PDF 1616 17891 Abstract

Baisheng Wu & Tassilo Küpper

J. Comp. Math., 16 (1998), pp. 403-416.

Preview Full PDF 1564 17988 Abstract

Jian Li, Benyu Guo & Weiming Cao

J. Comp. Math., 16 (1998), pp. 417-436.

Preview Full PDF 1669 17858 Abstract

Gongyan Lei

J. Comp. Math., 16 (1998), pp. 437-444.

Preview Full PDF 1600 18455 Abstract

Tianzi Jiang

J. Comp. Math., 16 (1998), pp. 445-456.

Preview Full PDF 1604 17807 Abstract

Zicai Li

J. Comp. Math., 16 (1998), pp. 457-480.

Preview Full PDF 1686 18091 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard